MAUDE Adverse Event Report: EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive

EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had pain on his leg at the time of the fitting for the stimulator.The patient also had low blood sugar through the night and was not feeling well.The patient also stated that he is having back pain in the surgical area and his right leg will not work.The sales representative advised the patient to stop using the stimulator.The sales representative later spoke with the doctor¿s office who advised that the patient had been having pain prior to the surgery and had issues with numbness in his leg.This is not a new issue.The nurse stated that the patient had not called the doctor¿s office for pain medicine.It was also noted that the patient is listed as a diabetic.No further information was provided.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.

Brand Name
Biomet SpinalPak Non-invasive Spine Fusion Stimulator System
Common Device Name
Stimulator, Bone Growth, Non-Invasive
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key50275165
Report Number0002242816-2026-00095
Device Sequence Number15877559
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Other;
Patient SexMale